Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2015, 3:20 PM EDT for Lancaster County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 3:20 PM EDT (19:20 UTC)
- Expired
- Jun 1, 2015, 4:15 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 129 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:35 PM EDT | TSTM WND DMG | 1 Sw New Providence, PA | TREES DOWN ON WIRES IN PROVIDENCE TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
531
WUUS51 KCTP 011920
SVRCTP
PAC071-012015-
/O.NEW.KCTP.SV.W.0045.150601T1920Z-150601T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 415 PM EDT
* AT 319 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED OVER SMITHVILLE...AND MOVING EAST AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...WILLOW STREET...GAP...HOLTWOOD...PARADISE...
QUARRYVILLE...SMITHVILLE...STRASBURG...WAKEFIELD...BUCK...
CHRISTIANA...GEORGETOWN...GORDONVILLE...KIRKWOOD...LAMPETER...
LITTLE BRITAIN...PEACH BOTTOM...RAWLINSVILLE AND REFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3984 7635 3987 7635 4003 7628 4001 7596
3996 7599 3994 7599 3993 7600 3987 7599
3988 7600 3985 7601 3985 7602 3983 7602
3983 7604 3980 7604 3973 7612 3972 7623
TIME...MOT...LOC 1919Z 287DEG 19KT 3991 7624
$$
LA CORTE1 follow-up statement
425
WWUS51 KCTP 011956
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
356 PM EDT MON JUN 1 2015
PAC071-012015-
/O.CON.KCTP.SV.W.0045.000000T0000Z-150601T2015Z/
LANCASTER PA-
356 PM EDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...
AT 356 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER HOMEVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
GAP...QUARRYVILLE...WAKEFIELD...CHRISTIANA...GEORGETOWN...KIRKWOOD...
LITTLE BRITAIN AND PEACH BOTTOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3980 7631 4001 7605 4001 7596 3996 7599
3994 7599 3993 7600 3987 7599 3988 7600
3985 7601 3985 7602 3983 7602 3983 7604
3980 7604 3973 7612 3972 7623
TIME...MOT...LOC 1956Z 287DEG 19KT 3985 7600
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:41 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 1, 2:41 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 PM EDT MON JUN 1 2015 .SYNOPSIS... LOW PRESSURE WILL DRIFT SLOWLY TO THE MID ATLANTIC COAST OVER THE NEXT COUPLE OF DAYS. WEAK HIGH PRESSURE WILL BRING A BRIEF RESPITE FROM THE SHOWERS WEDNESDAY BEFORE UNSETTLED WEATHER MAKES A RETURN FOR THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... A WEAK LOW INVOF MARTINSBURG WV HAS MOVED ALMOST NOT AT ALL SINCE EARLY MORNING. BETWEEN THE SLOW MOVING LOW AND Q-STATIONARY FRONT EXTENDING EASTWARD OFF THE COAST...BROAD LOW LEVEL CONVERGENCE IS STARTING TO TAKE ADVANTAGE OF CAPES BETWEEN 500-1500J INITIATING SCATTERED CONVECTION FROM AROUND SELINSGROVE DOWN TO THE FRANKLIN COUNTY BORDER WITH MARYLAND. BIGGEST THREAT REMAINS LOCALIZED DOWNPOURS IN THE VERY HUMID AIRMASS WITH PWATS IN EXCESS OF 1.5". HRRR TARGETS THE SERN ZONES...WHERE THE FLASH FLOOD WATCH IS...THROUGH LATE AFTERNOON AND INTO THE EVENING...SO THE WATCH LOOKS WELL PLACED AT THIS TIME. FOR MUCH OF THE REMAINDER OF PA IT WILL REMAIN RATHER GLOOMY AND COOL TO START THE FIRST MONTH OF THE TRADITIONAL SUMMER. BROAD TROFFING ALOFT WILL MEAN THAT A STRAY SHOWER CANNOT BE RULED OUT EVEN OVER THE CENTRAL AND NORTHERN MOUNTAINS...BUT THE BEST CHANCES FOR RAIN WILL REMAIN SERN AREAS CLOSER TO THE FRONTAL FORCING AND DEEPEST INSTABILITY. LOWS WILL RANGE FROM THE MID 40S OVER THE NW TO AROUND 60 OVER THE SE. && .SHORT TERM /TUESDAY/... THE FRONTAL WAVE WILL SETTLE SOUTH AND FINALLY MOVE OFF THE COAST...SO TUESDAY WILL SEE GENERALIZED BUT GRADUAL IMPROVEMENT. A PERSISTENT LOW LEVEL EASTERLY FLOW WILL KEEP A FAIR AMOUNT OF CLOUDS AROUND AND SOUTHERN AREAS COULD SEE SOME LINGERING SHOWERS OR EVEN SOME DRIZZLE...BUT DRIER AIR SHOULD CONTINUE TO FILTER DOWN FROM THE NORTH LEAVING ALL BUT THE FAR SOUTH MAINLY DRY BY AFTERNOON. IT WILL REMAIN CHILLIER THAN NORMAL WITH HIGHS ONLY AVERAGING IN THE 60S. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... SRN STREAM UPPER TROF WILL MOVE SLOWLY EAST THROUGH THE TN VALLEY/SE STATES THROUGH THE WEEK. NORTHERN STREAM JET...FLATTENING AMPLITUDE THAN THE SRN STREAM TROF...WILL LAY JUST TO THE NORTH OF PA WITH A COUPLE SHORTWAVES MOVING THROUGH DURING THE PERIOD. THIS WILL PUT PA RIGHT IN THE SQUEEZE ZONE BETWEEN THE TWO SYSTEMS. THE TREND FOR TODAY IS A DECIDEDLY WETTER FORECAST... AS THE SLOW MOVING SRN STREAM TROF MAKES IF DIFFICULT FOR SFC FRONTS TO CLEAR THE REGION. THIS MADE IT HARD NOT TO INCLUDE AT LEAST ISOLATED CHANCES OF SHOWERS/TSTMS FOR MUCH OF THE PERIOD. THE BEST CHANCE FOR A DRIER PD IS EARLY IN THE WEEK WITH COOLER THAN NORMAL TEMPS. WARM TEMPS AND MORE HUMID WEATHER WILL RETURN FROM MID WEEK ONWARD. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... WEAK SFC LOW AND ATTENDANT EAST-WEST ORIENTED FRONTAL ZONE WILL PUSH SETTLE SEWD ACROSS FAR SERN PA TODAY. IT WILL PROVIDE THE FOCUS FOR CONVECTION THAT IS BEGINNING TO FIRE OVER THE LOWER SUSQ VALLEY...WITH ONE OR MORE ROUNDS OF TSTMS EXPECTED TO CONTINUE INTO TONIGHT. NORTH OF THE LOW AND FRONTAL ZONE...WIDESPREAD MVFR/IFR CONDITIONS CONTINUE WITH ONLY MARGINAL IMPROVEMENT EXPECTED FOR THE REMAINDER OF THE DAY. THE EAST-NORTHEAST FLOW WILL KEEP IT MOIST IN THE LOW LEVELS SO CEILINGS ARE EXPECTED TO DETERIORATE ONCE AGAIN OVERNIGHT. OUTLOOK... TUE...A.M IFR/MVFR CIGS BCMG MVFR/VFR IN THE AFTN. SCT SHRA AND TSTMS FAR SRN/SERN AIRFIELDS. WED...VFR. THU-SAT...REDUCED CONDITIONS PSBL WITH SCT SHOWERS/ISOLD TSTMS. && .CLIMATE... MAY 2015 WAS THE 2ND WARMEST MAY ON RECORD AT HARRISBURG WITH AN AVG. MONTHLY TEMPERATURE OF 68.9 DEGREES. THIS WAS +6.8 DEGREES ABOVE NORMAL AND ONLY 0.3 DEGREES AWAY FROM BEING THE WARMEST MAY EVER RECORDED SINCE CLIMATE RECORDS BEGAN IN 1888. THE WARMEST MAY ON RECORD WAS 1991 WITH AN AVG. MONTHLY TEMPERATURE OF 69.1 DEGREES. THERE WERE NO DAILY RECORDS TIED OR BROKEN DURING THE MONTH. MAY 2015 TIED 2012 FOR THE 5TH WARMEST ON RECORD AT WILLIAMSPORT WITH AN AVG. MONTHLY TEMPERATURE OF 65.9 DEGREES. THIS WAS +6.2 DEGREES ABOVE NORMAL. MAY 2015/2012 RANK 5TH BEHIND MAY 1991, 1911, 1918 AND 1944. THERE WERE NO DAILY RECORDS TIED OR BROKEN DURING THE MONTH. SEASONAL SUMMARIES HAVE BEEN PRODUCED AND CAN BE ACCESSED VIA OUR WEBSITE UNDER THE CLIMATE AND PAST WEATHER SECTION. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ064>066. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...LA CORTE CLIMATE...LA CORTE
Hazardous weather outlook, Jun 1, 1:05 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 105 PM EDT MON JUN 1 2015 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063-021715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 105 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064>066-021715- ADAMS-YORK-LANCASTER- 105 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 1:57 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT MON JUN 1 2015
PAZ059-065-066-011845-
YORK PA-LANCASTER PA-LEBANON PA-
157 PM EDT MON JUN 1 2015
...A STRONG THUNDERSTORM WILL AFFECT YORK...LANCASTER...AND LEBANON
COUNTIES UNTIL 245 PM EDT...
AT 156 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
EMIGSVILLE...MOVING NORTHEAST AT 55 MPH.
40 MPH WIND GUSTS AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MAYTOWN...MARIETTA AND MOUNT JOY AROUND 205 PM EDT.
SALUNGA-LANDISVILLE...MOUNTVILLE AND LAWN AROUND 210 PM EDT.
MANHEIM...EAST PETERSBURG AND MOUNT GRETNA HEIGHTS AROUND 215 PM
EDT.
LITITZ AROUND 220 PM EDT.
BRICKERVILLE...ROTHSVILLE AND AKRON AROUND 225 PM EDT.
DENVER...REAMSTOWN AND EPHRATA AROUND 230 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOWMANSVILLE...
FIVEPOINTVILLE...MOUNT GRETNA...PENRYN AND REINHOLDS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 259 TO 291.
INTERSTATE 83 FROM MILE MARKERS 19 TO 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3995 7676 4007 7685 4013 7675 4012 7672
4016 7669 4015 7669 4019 7658 4023 7658
4040 7629 4036 7620 4019 7596
TIME...MOT...LOC 1756Z 239DEG 48KT 4002 7668
CERUSpecial weather statement, Jun 1, 2:06 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 PM EDT MON JUN 1 2015
PAZ056-057-011830-
DAUPHIN PA-PERRY PA-
206 PM EDT MON JUN 1 2015
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...AND PERRY COUNTIES
UNTIL 230 PM EDT...
AT 206 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NEW BUFFALO...MOVING EAST AT 25 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MILLERSBURG AROUND 210 PM EDT.
DEHART DAM...ELIZABETHVILLE AND FORT INDIANTOWN GAP AROUND 230 PM
EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DAUPHIN...ENDERS...
HALIFAX...LIVERPOOL AND WICONISCO.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 78 TO 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4037 7708 4059 7708 4060 7664 4049 7665
4047 7668 4043 7666 4036 7667
TIME...MOT...LOC 1806Z 264DEG 20KT 4047 7697
CERUSpecial weather statement, Jun 1, 2:54 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT MON JUN 1 2015
PAZ066-011930-
LANCASTER PA-
254 PM EDT MON JUN 1 2015
...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 330 PM
EDT...
AT 253 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
COLUMBIA...MOVING NORTHEAST AT 15 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SAFE HARBOR AROUND 300 PM EDT.
MOUNTVILLE AROUND 315 PM EDT.
SALUNGA-LANDISVILLE AROUND 320 PM EDT.
MILLERSVILLE AROUND 325 PM EDT.
LANCASTER...WILLOW STREET AND EAST PETERSBURG AROUND 330 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BIRD-IN-HAND...BLUE
BALL...BOWMANSVILLE...CONESTOGA AND FARMERSVILLE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 281 TO 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4011 7594 4004 7593 3987 7638 3991 7639
3993 7644 4003 7650 4029 7612 4014 7588
TIME...MOT...LOC 1853Z 237DEG 12KT 3998 7646
HAGNERSpecial weather statement, Jun 1, 3:17 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT MON JUN 1 2015
PAZ066-011945-
LANCASTER PA-
317 PM EDT MON JUN 1 2015
...SPECIAL WEATHER STATEMENT...
AT 315 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
SMITHVILLE...MOVING SOUTHEAST AT 20 MPH.
TORRENTIAL RAIN AND WIND GUSTS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS THUNDERSTORM.
THE THUNDERSTORM WITH HEAVY RAIN WILL BE NEAR...
STRASBURG AROUND 325 PM EDT.
QUARRYVILLE AROUND 330 PM EDT.
PARADISE AROUND 335 PM EDT.
OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM WITH HEAVY RAIN INCLUDE
BUCK...CHRISTIANA...CONESTOGA...GEORGETOWN AND KIRKWOOD.
LAT...LON 3984 7635 3986 7637 4003 7632 4001 7596
3996 7599 3994 7598 3993 7600 3987 7599
3988 7600 3985 7601 3985 7602 3983 7602
3983 7604 3981 7603 3976 7607
TIME...MOT...LOC 1915Z 283DEG 19KT 3993 7626
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:19 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 71 min |
| May 31, 8:44 PM EDT | Special Weather Statement | CTP | York | 46 min |
| May 31, 9:03 PM EDT | Special Weather Statement | CTP | Lancaster | 42 min |
| May 31, 9:17 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 58 min |
| May 31, 9:30 PM EDT | Special Weather Statement | CTP | Lancaster | 30 min |
| May 31, 9:39 PM EDT | Special Weather Statement | CTP | Centre, Clinton, Lycoming | 81 min |
| May 31, 9:45 PM EDT | Special Weather Statement | CTP | Lebanon | 60 min |
| May 31, 10:16 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, York | 74 min |
| May 31, 10:45 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| May 31, 11:02 PM EDT | Special Weather Statement | CTP | Lebanon | 28 min |
| Jun 1, 12:00 AM EDT | Special Weather Statement | CTP | Lancaster | 75 min |
| Jun 1, 4:26 AM EDT | Flash Flood Watch | CTP | Adams, Lancaster, York | 20 hr |
| Jun 1, 1:57 PM EDT | Special Weather Statement | CTP | Lancaster | 48 min |
| Jun 1, 2:06 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | CTP | Lancaster | 36 min |
| Jun 1, 3:17 PM EDT | Special Weather Statement | CTP | Lancaster | 28 min |
| Jun 1, 4:45 PM EDT | Special Weather Statement | CTP | York | 45 min |
| Jun 1, 6:58 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.